# SDR C1HA200383004

- Difficulty date: February 28, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE  NR 1 FIRE WARNING GROUND FAULT DETECTOR LIGHT ILLUMINATED IN FLIGHT ,PERFORMED ENGINE FIRE WARNING TEST PROCEEDURE COM 2,26.31 TESTED NORMAL. LIGHT REMAINED ON UNTIL DECENT INTO MSP.  REPOSITIONED FIRE LOOP IN MULTIPLE AREAS OF POSSIBLE FAULT AREAS  NR 1 ENGINE GROUND FAULT DETECTOR LIGHT REMAINS OUT OK FOR SERVICE
